# SDR ASAA01400108

- Difficulty date: October 3, 2001
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N784AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28199
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 2205172
- Part serial: 2257
- Condition: Leaking
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

PDX - DURING CLIMB-OUT AT ABOUT 15,000 FEET FLIGHT ATTENDANT REPORTED ODOR IN THE CABIN.  DIVERTED TO PDX.  NO SMOKE OR FIRE WAS NOTED.  LANDED WITHOUT INCIDENT, INSPECTED AND FOUND LEFT AIR CYCLE MACHINE LEAKING OIL.  REMOVED AND REPLACE ACM, OPS NORMAL.  (M)
